Dr. Dragan Radulovic

Dr. Rindy Anderson

Department of Mathematical Sciences
Boca Raton - SE43, Room 282


Ph.D. in Mathematics, University of Connecticut, 1996

Recent Publications

2009/2010 Necessary and Sufficient Conditions for Moving Blocks Bootstrap Central Limit Theorem of the Mean, D Radulovic to appear in Journal of Nonparametric Statistics (2010) (acceptance letter attached below)

2009 Uniform central Limit theorems for pre-Gaussian classes of functions, D. Radulovic, M. Wegkamp, High Dimensional Probability Vol. 5 (2009) 84–102

2008 Another look at Disjoint Blocks Bootstrap, D. Radulovic Test. 2008 18: 195-212

2008 Pure Random Search with Exponential Rate of Convergency, D. Radulovic Optimization 2008, Vol1 pg 1-15

2008 A Discretized Version of the Self-Similar Model for Internet Traffic1, K Drakakis, D. Radulovic Applied Mathematical Sciences, Vol. 2, 2008, no. 55, 2743 - 2756

Scholarly Activities

Full list of publications: http://ddanalysis.com/data/CVFULL.pdf